# SDR 95ZZZX717

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41016
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1665-1685 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C-6C, FOUND CORROSION AT STR 44, STA 1665 TO STA 1685, LEFT SIDE FUSELAGE.  INSTALLED STRINGER SPLICE PER SRM 53-13-00, PAGE 806E, 201.  AIRCRAFT TOTAL TIME:  58,443 HOURS; 21,909 CYCLES.
